Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had miscarriages due to insulin resistance and hypothyroidism. Treatment taken. Now no periods, pregnancy test negative. Reason?

hello doctor, I am 34 yrs old and married one year back... in the begining i had two miscarriages by 48th day exactly...then was predicted with insulin resistance and hypothyroidism ....but by it is rectified... i had my last period by april 27th 2012...but still i didnt get my periods...still my pregnancy card test showed negative and blood HCG taken by 36th day showed i reached 40days of my LMP.. still everything seems to be negative with no periods...please help me with the detailed reason...(Note: my LH, FSH everything being normal)
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
It could be due to stress, anxiety, weight gain.
Get PCOS ruled out as it can accompany insulin resistance.
You can take progesterone withdrawal therapy for delayed cycles.
Get fresh TSH done.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor